My mother is using this drug right now and her blood pressure reading is so different from sitting, standing or lying down. I would like to know if it is possible caused by this medication. Thanks!
There are no such side effects listed.
I suggest you take her to hospital ASAP, for this is not normal at all, her blood pressure should be the same satnding or sitting.-
I hope your mother gets well soon, you are a good daughter.-
Take care, both of you, specially you so you can take care of your mother.
hi,your blood pressure can be different sitting,standing or lying down.the harder your heart has to pump blood will change your reading.that's why when you have your pressure taken they ask you to sit in a chair.standing or lying you get the biggest difference,sitting in a chair you get an average.
- Hyzaar Information for Consumers
- Hyzaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hyzaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone experienced hair loss from topomax and blood pressure medication hyzaar and norvasc like?
Posted 22 Jul 2011 • 1 answer
Posted 27 Mar 2012 • 1 answer
Posted 2 Jun 2012 • 1 answer
Posted 4 Apr 2015 • 2 answers
Posted 15 May 2015 • 1 answer